# SDR ASAA2014081508855

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 26,486 hours, 8,914 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND NR 2 ENGINE MESSAGE FAULT 75-20802 T25 SIGNAL DISAGREE FAULT, SHORT TIME FAULT.  ACFT GROUNDED.  FAULT NO LONGER ACTIVE.
